# SDR CA101221008

- Difficulty date: December 20, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL2156B11215
- System (JASC): 5200 · Doors
- Part: Piston
- Part number: 33130131
- Condition: Cracked
- Location: Door Uplock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOMB DOOR UPLOCK ACTUATORS REMOVED AT "C" CHECK FOR INSPECTION. UPLOCK DISASSEMBLED AND INSPECTED. PISTONS NDT`D BY AMO CONSISTENTLY ARE HAVING A 50% FAILURE RATE(CRACKS). (TC# 20101221008)
